Skip to Content
GenCare - Multi Symptom Non Drowsy Daytime Cold & Flu Relief Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCl 5mg (48 Softgels) Non Habit Forming Pain Reliever & Nasal Decongestant

Price:

13.99


GenCare - Multi Symptom Non Drowsy Daytime Cold & Flu Relief Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCl 5mg (48 Softgels) Non Habit Forming Pain Reliever & Nasal Decongestant

https://nutricity.ar/shop/brsrohy7pj7rydiu-gencare-multi-symptom-non-drowsy-daytime-cold-flu-relief-acetaminophen-325mg-dextromethorphan-hbr-10mg-phenylephrine-hcl-5mg-48-softgels-non-habit-forming-pain-reliever-nasal-decongestant-93739 https://nutricity.ar/web/image/product.template/93739/image_1920?unique=3e3234b
(0 review)
13 sold in last 24 hours

Stock Expiry Date: 06-05-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • POWERFUL MULTI SYMPTOM RELIEF - Each serving contains 325mg of Acetaminophen (Pain reliever/fever reducer), Dextromethorphan HBr 10mg (Cough suppressant) and Phenylephrine HCl 5mg (Nasal decongestant). Compare to generic Dayquil active ingredients.
  • NON DROWSY FORMULA - Enjoy non habit forming, non-drowsy any time of day relief. Temporarily relieves common cold/flu symptoms: nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever. Do not use with any other drug containing acetaminophen.
  • BEST VALUE - GenCare Cold & Flu lets you stock up and save big compared to retail pharmacies and big box stores. Order your value savings bottle from the comfort of your own home while sick or recovering. Store at room temperature.
  • DIRECTIONS: do not take more than directed (see OVERDOSE WARNING) do not exceed 4 doses per 24 hrs. Adults and children 12 years of age or older: take 2 softgels with water every 4 hrs. Children 6 to under 12 years: ask a doctor. Children 6 years under: do not use.
  • 100% SATISFACTION GUARANTEE - We know you and your family will love the ultimate convenience of our non habit forming daytime cold and flu relief. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of customers...Click Add-to-Cart Today!

13.99 13.99 USD 13.99 Tax Included

Not Available For Sale

(0.29 / Units)
4 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Product Type
  • Active Ingredients
  • Upc
  • Package Type Name
  • Target Audience
  • Item Form
  • Brand
  • Product Type
  • Brand Name
  • Age Range Description
  • Container Type
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Cold & Flu Relief
Active Ingredients Acetaminophen 325mg, Dextromethorphan Hbr 10mg, Phenylephrine Hcl 5mg
Target Audience Unisex-Adults, Unisex-Kids
Brand Gencare
Unit Count 48.00 Count
Item Form Softgel
Product Benefits Cold And Flu Control
Number Of Items 1
Dosage Form Softgels
Manufacturer Pioneer Life Sciences LLC
Product Type Cold & Flu Relief
Upc 372090002432
Package Type Name Bottle
Item Form Softgel
Brand Gencare
Product Type Medication
Brand Name GenCare
Age Range Description All
Container Type Bottle
Additional Features Non-Drowsy
Target Use Body Part Back
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSROHY7PJ7RYDIU
Category
Health Care , Over-the-Counter Medication , Cough & Cold , Cold & Flu Relief
Barcode
372090002432
Tags

 

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

3.58 x 1.93 x 1.89 inches; 3.53 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​